# SDR DALA2015081905092

- Difficulty date: August 14, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 822-826
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK REPAIR BS 826 - 822 LBL 54.  REPAIR WAS REPLACED IAW SRM 53-05, FIG 4A AND SRM 51-10-3, PAR 14, 21.
